MathSciNet Relay Station
MathSciNet bibliographic data
MR2440853 35K55 (35B40 35K20 35K60)
Payne, L. E.; Schaefer, P. W. Blow-up in parabolic problems under Robin boundary conditions. Appl. Anal. 87 (2008), no. 6, 699–707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement